Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 345, NWS Norman, OK

June 14, 2011Lincoln County, Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 14, 2011, 9:07 PM CDT for Lincoln County, Payne County, Oklahoma. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2011, 9:07 PM CDT (02:07 UTC)
Expired
Jun 14, 2011, 10:00 PM CDT
In force
53 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Lincoln County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 71 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 9:18 PM CDTTSTM WND DMG2 E Agra, OKDELAYED REPORT FROM AGRA FIRE DEPARTMENT... TREES AND 8 POWER LINES DOWN ON 3460 RD.
Jun 14, 9:20 PM CDTTSTM WND DMG2 E Agra, OK6 INCH TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 5:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1292 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
2955 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WUUS54 KOUN 150207
SVROUN
OKC081-119-150300-
/O.NEW.KOUN.SV.W.0345.110615T0207Z-110615T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 905 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM QUAY TO 4 MILES NORTHWEST
  OF TRYON...MOVING EAST-SOUTHEAST AT 30 MPH. OTHER STRONG
  THUNDERSTORMS WERE LOCATED SOUTHWEST OF CARNEY AND SOUTH OF
  WELLSTON THAT MAY PRODUCE SEVERE WEATHER IF THEY CONTINUE TO
  INTENSIFY.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE AGRA...AVERY...CARNEY...
  CHANDLER...CUSHING...DAVENPORT...KENDRICK...MEEKER...PARKLAND...
  PRAGUE...QUAY...RIPLEY...SPARKS...STROUD...TRYON...WARWICK...
  WELLSTON AND YALE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 153 AND 182.

LAT...LON 3547 9714 3590 9712 3618 9672 3618 9663
      3617 9661 3599 9661 3547 9661
TIME...MOT...LOC 0205Z 290DEG 27KT 3614 9663 3589 9699

$$


..SPEG.
3 follow-up statements
622 
WWUS54 KOUN 150234
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
934 PM CDT TUE JUN 14 2011

OKC081-119-150300-
/O.CON.KOUN.SV.W.0345.000000T0000Z-110615T0300Z/
LINCOLN OK-PAYNE OK-
934 PM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN PAYNE AND LINCOLN COUNTIES...

AT 933 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CUSHING TO 
5 MILES NORTHEAST OF KENDRICK...MOVING EAST AT 30 MPH. TREE DAMAGE 
HAS BEEN REPORTED JUST EAST OF AGRA AT 930 PM.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
HAIL UP TO THE SIZE OF GOLF BALLS...

* LOCATIONS IN THE WARNING INCLUDE AGRA...AVERY...CHANDLER...
  CUSHING...DAVENPORT...KENDRICK...MEEKER...PARKLAND...PRAGUE...
  SPARKS...STROUD AND WARWICK.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 160 AND 182.

LAT...LON 3547 9714 3552 9714 3607 9675 3609 9661
      3547 9661
TIME...MOT...LOC 0233Z 290DEG 27KT 3596 9664 3581 9668

$$


..SPEG.
693 
WWUS54 KOUN 150252
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
952 PM CDT TUE JUN 14 2011

OKC119-150300-
/O.CAN.KOUN.SV.W.0345.000000T0000Z-110615T0300Z/
PAYNE OK-
952 PM CDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN PAYNE COUNTY...

THE STORMS HAVE MOVED OUT OF PAYNE COUNTY INTO CREEL AND LINCOLN 
COUNTIES.

LAT...LON 3547 9661 3547 9708 3570 9681 3595 9673
      3595 9661 3594 9661
TIME...MOT...LOC 0250Z 290DEG 27KT 3570 9659 3557 9674

$$

OKC081-150300-
/O.CON.KOUN.SV.W.0345.000000T0000Z-110615T0300Z/
LINCOLN OK-
952 PM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT 
FOR EASTERN AND SOUTHERN LINCOLN COUNTY...

AT 950 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF STROUD
TO 4 MILES SOUTHEAST OF SPARKS...MOVING EAST-SOUTHEAST AT 30 MPH. 
SHOWERS AND STORMS MAY ALSO BE PRODUCING STRONG WINDS NEAR MEEKER 
AND IN FAR NORTHEAST LINCOLN COUNTY.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE AVERY...DAVENPORT...KENDRICK...
  MEEKER...PRAGUE...SPARKS AND STROUD.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 172 AND 182.

LAT...LON 3547 9661 3547 9708 3570 9681 3595 9673
      3595 9661 3594 9661
TIME...MOT...LOC 0250Z 290DEG 27KT 3570 9659 3557 9674

$$


..SPEG.
052 
WWUS54 KOUN 150258
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT TUE JUN 14 2011

OKC081-150307-
/O.EXP.KOUN.SV.W.0345.000000T0000Z-110615T0300Z/
LINCOLN OK-
958 PM CDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN AND EASTERN LINCOLN 
COUNTY WILL EXPIRE AT 1000 PM CDT...

THE STORMS HAVE WEAKENED TO BELOW SEVERE LIMITS. HOWEVER STORMS WITH 
GUSTY WINDS WILL PERSIST ACROSS SOUTHEASTERN LINCOLN COUNTY THROUGH 
1015 PM.

LAT...LON 3547 9661 3547 9708 3570 9681 3595 9673
      3595 9661 3594 9661
TIME...MOT...LOC 0257Z 290DEG 27KT 3568 9653 3555 9668

$$


..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:41 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 14, 6:41 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT TUE JUN 14 2011

.AVIATION...
/00Z TAFS/ TSTMS DEVELOPING AHEAD OF A COLD FRONT WILL BE PRONE TO
PRODUCING STRONG WINDS AND POSSIBLY LARGE HAIL. THESE STORMS COULD
AFFECT KOKC...KOUN...KLAW...AND KSPS. THERE IS A LOW CHANCE OF
TSTMS AFFECTING KGAG...KWWR...AND KPNC THIS EVENING...WITH
LIGHTNING AND STRONG WIND BEING THE MAIN HAZARDS. VFR CONDITIONS
ARE EXPECTED AT ALL TERMINALS AFTER 06Z AND CONTINUING THROUGH 00Z
THURSDAY.

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT TUE JUN 14 2011/

DISCUSSION...
HIGH-BASED CU HAS CONTINUED TO DEVELOP ACROSS SOUTHWEST AND
CENTRAL OKLAHOMA WITH A FEW RADAR RETURNS THAT ARE MOST LIKELY
VIRGA. ALTHOUGH SYNOPTIC SCALE MODELS DO NOT PRODUCE A LOT OF QPF
THIS EVENING... THE SHORT-RANGE AND MESOSCALE MODELS /OUN WRF..
RUC AND HRRR/ ARE CONSISTENT IN DEVELOPING STORMS NEAR AND AHEAD
OF THE FRONT BETWEEN 23Z-01Z. WILL GO MORE WITH THE SHORT-RANGE
MODELS AND INCLUDE HIGHER POPS /UP TO 50 PERCENT IN THE FAR EAST/
AND AREAL WORDING OF STORM CHANCES THIS EVENING. THE COLD FRONT
CURRENTLY LOCATED ACROSS NORTH CENTRAL TO WEST CENTRAL OKLAHOMA
WILL MOVE SOUTHEAST THROUGH MUCH OF THE AREA... BUT THE COOLER
TEMPERATURES WILL STILL BE ABOVE NORMAL AND SHORT-LIVED AS
TEMPERATURES BECOME HOT AGAIN THURSDAY AND PERSIST INTO EARLY NEXT
WEEK. HAVE INTRODUCED LOW POPS NORTH ON THURSDAY BASED ON THE
ECMWF AS FRONTAL BOUNDARY LIFTS NORTH.

NO SIGNIFICANT CHANGES WERE MADE TO THE EXTENDED PERIODS THIS
AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  93  75  95 /  40  10  10  20
HOBART OK         69  98  74 102 /  20  10  10  10
WICHITA FALLS TX  72 101  74 102 /  20  20  20  10
GAGE OK           64  95  72 102 /  20  10  10  20
PONCA CITY OK     68  92  71  96 /  40  10  10  20
DURANT OK         75  94  73  94 /  30  20  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

02/03/03
TAYLOR
Hazardous weather outlook, Jun 14, 11:55 AM CDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT TUE JUN 14 2011

OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS IN CENTRAL AND SOUTHWEST
OKLAHOMA... AND WESTERN NORTH TEXAS... NEAR AND SOUTHEAST OF A LINE
EXTENDING FROM PONCA CITY... TO WEATHERFORD... TO QUANAH TEXAS.
THIS INCLUDES THE CITIES OF STILLWATER... THE OKLAHOMA CITY METRO
AREA... LAWTON... ADA... VERNON... AND WICHITA FALLS.

TIMING...THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 5 PM
TO 2 AM.

IMPACTS...THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WIND GUSTS
OF 60 TO 70 MPH. THERE WILL ALSO BE A THREAT FOR HAIL THE SIZE OF
GOLFBALLS THROUGH THE EARLY EVENING HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON THROUGH THE POST-MIDNIGHT HOURS.

DISCUSSION...
A COLD FRONT... LOCATED OVER NORTHWEST OKLAHOMA AT MIDDAY... WILL
CONTINUE TO MOVE SOUTHEAST THROUGH THE AFTERNOON. BY EARLY
EVENING... THE FRONT IS EXPECTED TO EXTEND FROM SOUTHWEST
OKLAHOMA... TO NEAR THE OKLAHOMA CITY METRO AREA... TO NEAR
STILLWATER. ALTHOUGH THERE IS A SUBSTANTIAL CAPPING INVERSION IN
PLACE... STRONG HEATING AHEAD OF THE FRONT... LOW LEVEL CONVERGENCE
NEAR AND JUST BEHIND THE FRONT... AND AN UPPER DISTURBANCE MOVING
OUT OF THE CENTRAL ROCKIES WILL ACT IN CONCERT TO SUPPORT THE
FORMATION OF AT LEAST A FEW THUNDERSTORMS ACROSS FAR NORTHERN
OKLAHOMA BY MID TO LATE AFTERNOON. WHILE THE INITIAL COVERAGE OF
STORMS MAY BE LIMITED... THE STORMS COULD DEVELOP INTO LARGER
CLUSTERS AND PROGRESS EAST AND SOUTHEAST ACROSS CENTRAL AND
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS DURING THE EVENING AND
EARLY MORNING HOURS. AMPLE INSTABILITY AND DEEP LAYER SHEAR WILL
SUPPORT SUPERCELL STRUCTURES AT LEAST INITIALLY ALONG AND BEHIND THE
COLD FRONT... WITH A THREAT FOR LARGE HAIL AND DAMAGING WINDS.
HOWEVER... AS THE STORMS DEVELOP PRONOUNCED OUTFLOWS... THE MAIN
SEVERE WEATHER CONCERN WILL BE DAMAGING WIND GUSTS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
HOT AND DRY WEATHER... ESPECIALLY ACROSS SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS... COMBINED WITH WINDS GUSTING OVER 30 MPH AND
EXTREME DROUGHT CONDITIONS... HAVE INCREASED WILDFIRE CONCERNS
ACROSS THE REGION. OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD
RESULT IN WILDFIRES ARE DISCOURAGED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
AS THE FRONT STALLS JUST SOUTH OF THE RED RIVER ON WEDNESDAY...
THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS IN SOUTHERN OKLAHOMA
AND WESTERN NORTH TEXAS. THE LIKELIHOOD OF ORGANIZED SEVERE WEATHER
WILL BE LOW. STORM CHANCES WILL REMAIN QUITE SMALL THURSDAY THROUGH
THE WEEKEND... BEFORE INCREASING EARLY NEXT WEEK AS ANOTHER COLD
FRONT APPROACHES THE REGION.

OTHER HAZARDOUS WEATHER...
FIRES WILL REMAIN A CONCERN IN THOSE AREAS HARDEST HIT BY LONG TERM
DROUGHT... PRIMARILY IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
WINDS WILL BE ESPECIALLY GUSTY THURSDAY THROUGH THE WEEKEND.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.

CJS

In the hours before

Local storm report, Jun 14, 8:30 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             3 SE AGRA               35.86N 96.83W
06/14/2011  E1.75 INCH       LINCOLN            OK   EMERGENCY MNGR

&&

MA
Local storm report, Jun 14, 8:35 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             8 E CHICKASHA           35.04N 97.81W
06/14/2011  E1.00 INCH       GRADY              OK   AMATEUR RADIO

&&

MA
Local storm report, Jun 14, 8:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             AVERY                   35.88N 96.75W
06/14/2011  E2.75 INCH       LINCOLN            OK   EMERGENCY MNGR

            BASEBALL SIZED HAIL REPORTED IN AVERY.

&&

MA
Local storm report, Jun 14, 8:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
854 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             CHICKASHA               35.04N 97.95W
06/14/2011  E1.25 INCH       GRADY              OK   AMATEUR RADIO

&&

MA
Local storm report, Jun 14, 8:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
856 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             8 NE OKLAHOMA CITY      35.55N 97.41W
06/14/2011  E1.75 INCH       OKLAHOMA           OK   PUBLIC

&&

MA
Special weather statement, Jun 14, 8:57 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT TUE JUN 14 2011

OKZ020-150215-
PAYNE OK-
857 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR PAYNE COUNTY.

AT 857 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER YALE...MOVING
EAST-SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3605 9686 3617 9682 3618 9673 3618 9663
      3617 9661 3599 9662

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:15 PM CDTSpecial Weather StatementOUNWoods30 min
Jun 14, 7:27 PM CDTSevere Thunderstorm WarningOUNWoods24 min
Jun 14, 7:27 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain48 min
Jun 14, 7:48 PM CDTSevere Thunderstorm WarningOUNCaddo, Garvin, Grady, McClain27 min
Jun 14, 7:52 PM CDTSevere Thunderstorm WarningOUNLincoln53 min
Jun 14, 7:57 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens63 min
Jun 14, 8:04 PM CDTSevere Thunderstorm WarningOUNPottawatomie56 min
Jun 14, 8:15 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Oklahoma60 min
Jun 14, 8:57 PM CDTSpecial Weather StatementOUNPayne18 min
Jun 14, 10:45 PM CDTSpecial Weather StatementOUNBryan30 min
Jun 14, 11:19 PM CDTSpecial Weather StatementOUNBryan41 min
Jun 15, 12:00 AM CDTSpecial Weather StatementOUNChoctaw30 min
Jun 15, 5:13 AM CDTFire Weather WatchOUNBeckham, Comanche, Custer, Dewey, Ellis, Greer and 9 more23 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.